# SDR HNAA2010082600186

- Difficulty date: August 20, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 54,113 hours, 59,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

YELLOW EMERGENCY LIGHT ON BUTTON DOES NOT ILLUMINATE WHEN BUTTON DEPRESSED.  UPON FURTHER INVESTIGATION FOUND FOUND THAT MAIN BATTERIES WERE DISCONNECTED, HENCE LIGHT DID NOT WORK.
